# SDR SIMA200822203

- Difficulty date: August 8, 2008
- Submitted: August 14, 2008
- Operation: Air carrier
- Aircraft: N638AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145172
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, P
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 3457 - CREW REPORTED TWO TIMES DURING FLIGHT E2 N1 DROPPED TO IDLE (N1-60 PRECENT AND N1-72-73 PERCENT) WITH NO INDICATION ON EICAS.  (S)
